# SDR DALA2020012210480

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 53,182 hours, 4,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK PANEL 633EB CLAMP RING FOUND WITH SURFACE CORROSION.  CORROSION REMOVED AS PER SRM 57-20-01-2R-6 REPAIR 6 PARA 4B AND 4C.
